Re: Twitching muscles?? by Dutchmom ..... Mirena, Skyla IUD Forum
Date: 3/2/2009 3:05:12 PM ( 12 years ago ago)
0 of 0 (0%) readers agree with this message. Hide votes What is this?
Hi Meat27, I'm just curious if you have seen a naturopath since removal? I'm not sure if the twitching could still be caused from the Mirena, but I can tell you what my own experience has been so far and what my theories are. I guess it might help you. My naturopath has diagnosed me with adrenal fatigue and candida. As I look back over the years, I suspect I may have been suffering from these ailments long before I got the Mirena, but not as severely. One of the symptoms of both adrenal fatigue and candida is chemical sensitivity, so I think suffering from these when I got the Mirena led to my reaction to it. Have you by any chance looked up any information on these two things? Is it possible you could have either adrenal fatigue or candida? The reason I ask is because they can cause all kinds of weird things. I'm not sure about any connection to twitching in particular though. I just thought I'd throw that out there because adrenal fatigue and candida are extremely underdiagnosed mainly because much of the medical community doesn't officially recognize them. It's confusing and a little odd, but as I've been doing my own research, all the things that I've been experiencing have a strong correlation with these two ailments. Hope that helps a little bit. I also hope you feel better. By the way, have you had your baby yet?
<< Return to the standard message view
fetched in 0.08 sec, referred by www.curezone.com/forums/fmp.asp?i=1367570